# SDR F3LA00202

- Difficulty date: August 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND DURING C-3 CHECK INSPECTION, CORROSION ON INTERCOSTAL, STATION 312-328, BL 32R, FORWARD CABIN FLOOR STRUCTURE.  MAINTENANCE REMOVED FLOOR SUPPORT.  FABRICATED NEW SHIM AND INSTALLED REPLACEMENT SHIN AND FLOOR SUPPORT PER EA 53-737-085 AND SRM 51-10-2 AND 51-30-0.  (M)
